Show simple item record

dc.creatorArias de Reyna Domínguez, Saraes
dc.creatorInam, Ilkeres
dc.creatorWiese, Gabores
dc.date.accessioned2016-10-13T06:47:51Z
dc.date.available2016-10-13T06:47:51Z
dc.date.issued2015-04
dc.identifier.citationArias de Reyna Domínguez, S., Inam, I. y Wiese, G. (2015). On conjectures of Sato-Tate and Bruinier-Kohnen. The Ramanujan Journal, 36 (3), 455-481.
dc.identifier.issn1382-4090es
dc.identifier.issn1572-9303es
dc.identifier.urihttp://hdl.handle.net/11441/47400
dc.description.abstractThis article covers three topics. (1) It establishes links between the density of certain subsets of the set of primes and related subsets of the set of natural numbers. (2) It extends previous results on a conjecture of Bruinier and Kohnen in three ways: the CM-case is included; under the assumption of the same error term as in previous work one obtains the result in terms of natural density instead of Dedekind-Dirichlet density; the latter type of density can already be achieved by an error term like in the prime number theorem. (3) It also provides a complete proof of Sato-Tate equidistribution for CM modular forms with an error term similar to that in the prime number theorem.es
dc.description.sponsorshipScientific and Technological Research Council of Turkeyes
dc.description.sponsorshipUludag Universityes
dc.description.sponsorshipDeutsche Forschungsgemeinschaftes
dc.description.sponsorshipMinisterio de Economía y Competitividades
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.relation.ispartofThe Ramanujan Journal, 36 (3), 455-481.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectHalf-integral weight modular formses
dc.subjectShimura liftes
dc.subjectSato-Tate equidistributiones
dc.subjectFourier coefficients of modular formses
dc.subjectDensity of sets of primeses
dc.titleOn conjectures of Sato-Tate and Bruinier-Kohnenes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDUAP(F) 2012/15es
dc.relation.projectID1489es
dc.relation.projectIDinfo:eu-repo/grantAgreement/MINECO/MTM2012-33830es
dc.relation.publisherversionhttp://doi.org/10.1007/s11139-013-9547-2es
dc.identifier.doi10.1007/s11139-013-9547-2es
dc.contributor.groupUniversidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidadeses
idus.format.extent26 p.es
dc.journaltitleThe Ramanujan Journales
dc.publication.volumen36es
dc.publication.issue3es
dc.publication.initialPage455es
dc.publication.endPage481es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/47400

FilesSizeFormatViewDescription
On conjectures of Sato-Tate and ...246.9KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional